Alert archive / Ohio / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 20, NWS Cleveland, OH

May 26, 20154 counties in Ohio

NWS Cleveland, OH issued this severe thunderstorm warning at May 26, 2015, 6:16 PM EDT for 4 counties in Ohio. It was in force for 29 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 26, 2015, 6:16 PM EDT (22:16 UTC)
Expired
May 26, 2015, 6:45 PM EDT
In force
29 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Lucas County, OH, Ottawa County, OH, Sandusky County, OH, Wood County, OH

The radar

The Cleveland radar (KCLE), 102 km from the middle of the area, began a volume at 22:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 26, 6:20 PM EDTTSTM WND DMGOak Harbor, OHTRAINED SPOTTER REPORTED SEVERAL TREES DOWN IN THE TOWN OF OAK HARBOR. THE ROOF OF AN AUTO PARTS STORE IN THE CENTER OF TOWN WAS RIPPED OFF AND DAMAGED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 26, 5:49 PM EDTSevere Thunderstorm WatchSPC3 hr

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 10.3 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2015-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 9 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2015-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 40 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
9 J/kg
Mixed-layer CIN
-116 J/kg
Mixed-layer LCL
847 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
40 m²/s²
0-3 km storm-relative helicity
91 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

165 
WUUS51 KCLE 262216
SVRCLE
OHC095-123-143-173-262245-
/O.NEW.KCLE.SV.W.0020.150526T2216Z-150526T2245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
616 PM EDT TUE MAY 26 2015

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL WOOD COUNTY IN NORTHWESTERN OHIO...
  SANDUSKY COUNTY IN NORTHWESTERN OHIO...
  NORTHEASTERN LUCAS COUNTY IN NORTHWESTERN OHIO...
  OTTAWA COUNTY IN NORTHWESTERN OHIO...

* UNTIL 645 PM EDT

* AT 616 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR FREMONT...
  MOVING NORTHEAST AT 55 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  FREMONT...PORT CLINTON...OREGON...BELLEVUE...CLYDE...NORTHWOOD...
  OAK HARBOR...GIBSONBURG...GENOA...WOODVILLE...ELMORE...GREEN
  SPRINGS...CATAWBA ISLAND...MILLBURY...MARBLEHEAD...RISINGSUN...
  LINDSEY...ROCKY RIDGE...CLAY CENTER AND HELENA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4169 8339 4171 8334 4162 8313 4174 8311
      4162 8312 4152 8298 4151 8299 4155 8286
      4165 8284 4153 8282 4154 8271 4150 8277
      4146 8304 4145 8304 4142 8294 4144 8285
      4125 8284 4126 8342 4148 8341 4154 8347
TIME...MOT...LOC 2216Z 240DEG 49KT 4139 8317 

HAIL...<.75IN
WIND...60MPH
 
$$

LAPLANTE
1 follow-up statement
407 
WWUS51 KCLE 262242
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
642 PM EDT TUE MAY 26 2015

OHC095-123-143-173-262251-
/O.EXP.KCLE.SV.W.0020.000000T0000Z-150526T2245Z/
WOOD OH-SANDUSKY OH-LUCAS OH-OTTAWA OH-
642 PM EDT TUE MAY 26 2015

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL WOOD...
SANDUSKY...NORTHEASTERN LUCAS AND OTTAWA COUNTIES WILL EXPIRE AT 645
PM EDT...
        
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT FOR
NORTHWESTERN OHIO.

LAT...LON 4169 8339 4171 8334 4162 8313 4174 8311
      4162 8312 4152 8298 4151 8299 4155 8286
      4165 8284 4153 8282 4154 8271 4150 8277
      4146 8304 4145 8304 4142 8294 4144 8285
      4125 8284 4126 8342 4148 8341 4154 8347
TIME...MOT...LOC 2241Z 240DEG 49KT 4139 8317 

$$

LAPLANTE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 3:53 PM EDT, 2 hours 23 minutes earlier.

Area forecast discussion, May 26, 3:53 PM EDT, 2 hours 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
ISSUED BY NATIONAL WEATHER SERVICE BUFFALO NY
353 PM EDT TUE MAY 26 2015

.SYNOPSIS...
HIGH PRESSURE WILL REMAIN CENTERED OFF THE EAST COAST AND LOW
PRESSURE WILL MOVE NORTHEAST ACROSS THE WESTERN GREAT LAKES
THROUGH TONIGHT. A WEAKENING COLD FRONT WILL REACH NORTHWEST OHIO
WEDNESDAY AFTERNOON. HIGH PRESSURE WILL REGAIN CONTROL ACROSS THE
REGION FOR THURSDAY AND THE FIRST PART OF FRIDAY.

&&

.NEAR TERM /THROUGH WEDNESDAY/...
CONVECTIVE POTENTIAL IS EXPECTED TO INCREASE ACROSS WESTERN OHIO
FROM LATE AFTERNOON THROUGH THIS EVENING. WATER VAPOR IMAGERY
SHOWING A ROBUST SHORTWAVE OVER THE MIDWEST WHICH WILL MOVE INTO
THE UPPER GREAT LAKES EARLY TONIGHT. INSTABILITY...ALBEIT NOT
OVERLY IMPRESSIVE WILL CONTINUE TO INCREASE WHERE CLOUD COVER HAS
ERODED OVER WESTERN OHIO THIS AFTERNOON. COVERAGE OF SHOWERS AND
THUNDERSTORMS WILL INCREASE IN THIS AREA AS THE LEADING EDGE OF
MOISTURE GRADIENT WORKS INTO THE AREA. SHEAR PROFILES SHOWING A
DEEP AND WELL-MIXED BOUNDARY LAYER WITHIN THIS ENVIRONMENT WHICH
MAY SUPPORT A MARGINAL SEVERE WIND THREAT THROUGH ABOUT MID
EVENING BUT ONLY WITH SOME BETTER ORGANIZATION...POSSIBILITY WITH
ANY DEVELOPING BOWING SEGMENTS.

CONVECTIVE THREAT WILL LIKELY DIMINISH LATER TONIGHT ACROSS EASTERN
SECTIONS OF THE AREA AS INSTABILITY WANES BUT THERE STILL COULD BE
SOME LINGERING CONVECTION THROUGH THE NIGHT...AS IT APPEARS THE
UPPER SYSTEM WILL TRY TO PULL ANOTHER WEAKER LOBE OF VORTICITY
THROUGH THE REGION WHILE THE MID LEVEL COOL POOL SLIDES THROUGH
SOUTHERN GREAT LAKES/OHIO VALLEY. TEMPERATURES WILL STAY MILD IN THE
LOWER TO MID 60S AS A SOUTHERLY FLOW CONTINUES AHEAD OF THE UPSTREAM
COLD FRONT.

THE REGION WILL REMAIN WELL WITHIN THE WARM SECTOR WEDNESDAY AHEAD
OF APPROACHING COLD FRONT. CONVECTIVE POTENTIAL WILL LIKELY BE TIED
TO THE DIURNAL CYCLE WITH WITH GREATEST COVERAGE OF SHOWERS AND
THUNDERSTORMS DURING THE AFTERNOON. PERSISTENCE IN THE THERMODYNAMIC
PROFILES SUGGESTS SIMILAR INSTABILITY PARAMETERS AS TODAY WITH
MLCAPE VALUES GENERALLY 1000-1500 J/KG. THE SURFACE BOUNDARY/WEAK
COLD FRONT IS EXPECTED TO WORK THROUGH THE AREA DURING THE AFTERNOON
WHICH WILL PROVIDE SUFFICIENT FORCING. SHEAR PROFILES LOOK A BIT
WEAKER THAN TODAY THEREFORE SEVERE THREAT WILL BE RATHER LIMITED. IT
WILL BE ANOTHER WARM DAY WITH HIGHS IN THE LOWER TO MID 80S.

&&

.SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY NIGHT/...
A POTENT SHORTWAVE WILL LIFT FROM NORTHERN LOWER MICHIGAN ACROSS
EASTERN ONTARIO WEDNESDAY NIGHT...FORCING A SURFACE COLD FRONT
ACROSS NORTHERN OHIO. EXPECT SHOWERS AND THUNDERSTORMS TO TRACK FROM
WEST TO EAST ACROSS THE FORECAST AREA ALONG/JUST AHEAD OF THE
SURFACE FRONTAL BOUNDARY. WHILE INSTABILITY IS NOT EXPECTED TO BE
PARTICULARLY DEEP WITH SFC-BASED CAPES RUNNING AROUND
1000J/KG...BULK SHEAR WILL BE AROUND 30KTS AND THERE WILL BE GOOD
SFC CONVERGENCE/UPPER LEVEL FORCING TO FOCUS CONVECTION...SO EXPECT
A MARGINAL SEVERE WIND THREAT ACROSS THE AREA.

CONVECTION WILL TAPER OFF FROM WEST TO EAST WED NIGHT AS THE FRONT
CROSSES THE AREA. HIGH PRESSURE WILL BUILD IN BEHIND THE
FRONT...PROVIDING WHAT SHOULD BE A MOSTLY SUNNY AND RAIN-FREE THE
AREA ON THURSDAY. THE FAIR WEATHER SHOULD PERSIST THROUGH THURSDAY
NIGHT AS THE SURFACE HIGH SETTLES ACROSS THE NORTHEASTERN U.S. AND
MID-ATLANTIC STATES.

AS HIGH PRESSURE CONSOLIDATES OFF THE EAST COAST ON FRIDAY...RETURN
FLOW WILL ONCE AGAIN TAKE HOLD ACROSS THE MIDWEST AND OHIO VALLEY.
THIS WILL PUSH HIGHS BACK INTO THE MID 80S WITH SURFACE DEWPOINTS
SURGING BACK INTO THE MID-60S. AS SUCH...WE MAY SEE ENOUGH
INSTABILITY DEVELOP TO OVERCOME A FAIRLY WEAK CAP AND FIRE OFF A FEW
SHOWERS AND PERHAPS A RUMBLE OF THUNDER OR TWO IN THE
AFTERNOON...MAINLY WEST OF I-71 WHERE DEEPER MOISTURE/INSTABILITY
WILL BE FOUND. THE EASTERN PORTIONS OF THE FORECAST AREA SHOULD
REMAIN CLOSE ENOUGH TO THE DEPARTING RIDGE TO REMAIN DRY THROUGHOUT
THE DAY. ANY CONVECTION SHOULD QUICKLY DISSIPATE AFTER SUNSET WITH
THE LOSS OF DIURNAL INSTABILITY. OTHERWISE IT WILL BE A DRY...BUT
STICKY SUMMER NIGHT ACROSS NORTHERN OHIO AS DEWPOINTS WILL REMAIN
LOCKED IN THE MID-60S...KEEPING LOWS IN THE MID TO UPPER 60S.

&&

.LONG TERM /SATURDAY THROUGH TUESDAY/...
CURRENT GUIDANCE IS IN DECENT AGREEMENT THAT THE COMING WEEKEND
WILL BE UNSETTLED ACROSS MUCH OF THE BUCKEYE STATE AS A COLD FRONT
DROPPING OUT OF THE UPPER GREAT LAKES ADVANCES ACROSS OHIO
SATURDAY. SHOWERS AND THUNDERSTORMS WILL LIKELY ACCOMPANY THE
PASSAGE OF THE COLD FRONT SATURDAY INTO SATURDAY NIGHT. PREVIOUS
GUIDANCE STALLED THE FRONT OUT ACROSS OHIO...HOWEVER 12Z RUNS HAVE
BEEN MUCH MORE AGGRESSIVE IN PUSHING THE FRONT ALL THE WAY
THROUGH. FOR NOW...WILL STICK CLOSE TO CONTINUITY AND AT LEAST
MAINTAIN CHANCE POPS ON SUNDAY INTO MONDAY.

REGARDING TEMPERATURES...READINGS IN THE LOWER 80S SATURDAY WILL
GIVE WAY TO COOLER READINGS IN THE WAKE OF THE COLD FRONTAL PASSAGE
WITH HIGHS IN THE 70S THROUGH THE REST OF THE PERIOD AS THE FRONT
EITHER STALLS OUT...LEADING TO CLOUDY AND HENCE COOLER
CONDITIONS...OR PUSHES COMPLETELY THROUGH...ALLOWING COOLER AND
DRIER AIR TO ADVECT ACROSS THE REGION. LOWS SHOULD RUN IN THE UPPER
50S...NEAR TO OR JUST ABOVE CLIMATOLOGY.

&&

.AVIATION /18Z TUESDAY THROUGH SUNDAY/...
AN ORGANIZED AREA OF SHOWERS AND THUNDERSTORMS IS EXPECTED TO
SPREAD INTO WESTERN OHIO AFTER 20Z...SOME OF WHICH COULD PRODUCE
STRONG WIND GUSTS. THUNDERSTORMS ARE MOST LIKELY AT KTOL...WITH
COVERAGE OF THUNDERSTORMS DECREASING AS THIS AREA MOVES EAST THIS
EVENING.

WINDS WILL REMAIN OUT OF THE SOUTH TODAY AND WILL BE BREEZY WITH
GUSTS TO AROUND 25 KNOTS AT SOME LOCATIONS INTO THE EARLY EVENING.

SOME AREAS OF IFR CEILINGS COULD DEVELOP LATE TONIGHT AS THE
DEEPER MOISTURE STRIPS AWAY.

.OUTLOOK...NON VFR POSSIBLE WEDNESDAY IN SCT SHRA AND TSRA...THEN
RETURNING AGAIN ON SATURDAY AND SUNDAY.

&&

.MARINE...
SOUTHERLY WINDS WILL CONTINUE ON LAKE ERIE INCREASING TO 10 TO 20
KNOTS OVERNIGHT. SCATTERED THUNDERSTORMS ARE POSSIBLE THIS
EVENING IN THE OHIO WATERS OF LAKE ERIE...SOME OF WHICH COULD BE
STRONG TO SEVERE.

WINDS WILL SHIFT TO THE NORTHEAST AND EAST ON THURSDAY AS HIGH
PRESSURE BUILDS IN BEHIND A WEAK COLD FRONT. SOUTHERLY WINDS WILL
DEVELOP AGAIN ON FRIDAY...SHIFTING TO THE NORTHEAST BEHIND A
STRONGER COLD FRONT LATE SATURDAY. SMALL CRAFT ADVISORIES MAY BE
NEEDED FOR THE ONSHORE FLOW DURING THE SECOND HALF OF THE WEEKEND.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NY...NONE.
MARINE...NONE.

&&

SYNOPSIS...WFO BUF
NEAR TERM...WFO BUF
SHORT TERM...WFO BUF
LONG TERM...WFO BUF
AVIATION...WFO BUF
MARINE...WFO BUF
Hazardous weather outlook, May 26, 5:01 AM EDT, 13 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
501 AM EDT TUE MAY 26 2015

LEZ142>148-162>168-OHZ003-006>014-017>023-027>033-036>038-047-089-
270915-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-LUCAS-WOOD-
OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-
HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-
RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX-
ASHTABULA LAKESHORE-
501 AM EDT TUE MAY 26 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL
OHIO...NORTHEAST OHIO AND NORTHWEST OHIO.

.DAY ONE...TODAY AND TONIGHT.

SOME THUNDERSTORMS LATER THIS AFTERNOON AND EVENING MAY BE LOCALLY
STRONG WITH GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ061-149-169-PAZ001>003-270915-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-NORTHERN ERIE-
SOUTHERN ERIE-CRAWFORD PA-
501 AM EDT TUE MAY 26 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE AND NORTHWEST
PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, May 26, 5:54 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
554 PM EDT TUE MAY 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0537 PM     TSTM WND GST     FINDLAY AIRPORT         41.01N  83.48W
05/26/2015  M70 MPH          HANCOCK            OH   ASOS

            KFDY ASOS MEASURED A WIND GUST OF 61KTS.

&&

EVENT NUMBER CLE1502507

SEFCOVIC
Local storm report, May 26, 6:05 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
605 PM EDT TUE MAY 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0554 PM     TSTM WND GST     BOWLING GREEN           41.38N 83.65W
05/26/2015  M55 MPH          WOOD               OH   TRAINED SPOTTER

            TRAINED SPOTTER REPORTED A 55 MPH WIND GUST NEAR BOWLING
            GREEN.

&&

SEFCOVIC

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 26, 5:51 PM EDTSevere Thunderstorm WarningCLEHancock, Sandusky, Seneca, Wood39 min
May 26, 6:13 PM EDTSevere Thunderstorm WarningCLEWayne32 min
May 26, 6:25 PM EDTSpecial Marine WarningCLE2 hr
May 26, 6:31 PM EDTSevere Thunderstorm WarningCLEMedina32 min
May 26, 6:39 PM EDTSevere Thunderstorm WarningCLEMarion36 min
May 26, 7:13 PM EDTSevere Thunderstorm WarningCLEMorrow32 min
May 26, 7:37 PM EDTSevere Thunderstorm WarningCLEAshland, Knox, Richland23 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.